# SDR SIMA200708608

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 4,867 hours, 4,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 100
- Part time: 4,867 hours, 4,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED AT FRAME 20.  REPAIRED OMEGA BEAM IAW EMB SRM 53-00-10.  RETURNED AIRCRAFT TO SERVICE.
